Brownish Spots Come Out While Undergoing A Pregnant Program And Taking Hormonal Drugs?
I am 26 years old. Currently promil the first child. At the beginning of the check I was given medicine for menstruation. After menstruation I was given more medicine. After stopping menstruation. I did an egg enlargement injection by my obstetrician, then a few days later returned to do the egg-cell injection. After that, the HB schedule was arranged, 6,7,8, then 10. On 11 to 25 October I was told to enter utrogestant vaginally. On the 25th oct I went back to check with my obstetrician. It is said that my egg has not clung to the uterus and there is no fetal sac. Then I was given utrogestant again, but the use became 2 times a day and 1000 mg folavit. Tomorrow I come out tanned, but still I try to use utrogestant. Is it safe? Is this menstrual spots or implantation? Will I continue to use it? Utrogestan 200mg.
Thank you for the question.
If judging from the history of the pregnancy program that you are currently undergoing, a brownish spot from the birth canal may indicate the following conditions:
Drug side effects, including hormonal drugs such as utrogestants (which contain synchronized synthetic progesterone hormone)
Others, such as hormonal balance disorders, ectopic pregnancy, wine pregnancy, endometriosis, ovarian cysts, pelvic inflammation, and so on
If the spots only come out a little and just once, you can still continue taking the drug as recommended by your doctor. However, at the same time, you still need to have your condition checked again by an obstetrician so that you can evaluate more deeply the probable cause of your complaint and determine what further treatment needs to be done. The doctor who examines you directly, with the help of supporting tests such as ultrasound, certainly better understand the best treatment for your condition.
In the meantime, you should first rest, relax your mind, and avoid excessive anxiety or fear. Do not forget to always eat a variety of foods that are healthy and rich in antioxidants, drink enough, and not to have sex that involves excessive penetration before being declared safe by a doctor.
Hope this helps ...